# SDR DALA2023102308714

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 93,189 hours, 42,206 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0679 HISTORY OF 2R DOOR ARMED SLIDE LIGHT. CORRECTIVE ACTION: TROUBLESHOOT PER B757 WDM 25-66. REMOVED AND REPLACED BOTH PROX SENSORS S10221 AND S10220 PER AMM 25-66-11. SYS OPS CK GOOD. (0025253)
